I also don't have any experience with Klonopin, but I've been taking Seroquel for the last 2.5 weeks. It does it's job as a sleep aid (why my psychiatrist originally prescribed it), however, because the med acts as a sedative to calm mania, I find myself feeling slightly drugged-- I'm not as alert
as usual and become rather clumsy 15 minutes after taking it.
The fact that it has these minor effects on me isn't much of a concern because my doctor told me that I can take it as needed (I still question the truthfulness of this statement); it definitely does the job during those sleepless nights. Though you could probably take Seroquel as an anti-anxiety med due to it's sedative effect, I feel like it's more powerful than most others--at least in my case. Let your doctor know about
your adverse reaction.
Was Klonopin the other med that he/she suggested that you take instead?
Post Edited (sher211) : 12/24/2008 12:04:11 AM (GMT-7)